MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in the patient, therefore product testing on the device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.A part of the device history records review the sterilization records for this lot were reviewed and this device lot passed sterility test.In addition a complaint history review was completed for this lot, there were no complaints found to be related to the reported event.A review of the device labeling was completed.Inflammation is identified in the labeling as a known inherent risk of intraocular surgery.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Any omitted information was not available at the time of initial report.Written correspondence has been sent to the surgeon requesting the outstanding information.Subsequent attempts will be made as necessary.Mfr reference #(b)(4).
 
Event or Problem Description
It was reported that an istent patient presented approximately one month post-op with potential iris/snorkel touch.Some cells were observed in the anterior chamber requiring treatment with durezol drops.Additional information has been requested.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key7463392
Report Number2032546-2018-00036
Device Sequence Number16395712
Product Code OGO
UDI-Device Identifier00853704002012
UDI-Public00853704002012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2020
Device Model NumberGTS100L
Device Catalogue NumberGTS100L
Device Lot Number113201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR